MAUDE Adverse Event Report: CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number R51004004L
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the 4mm x 4cm saberx radianz was used for pre-dilation, but it ruptured at nominal pressure during the second inflation.The saberx radianz device was replaced with another non-cordis balloon catheter.There was no reported injury to the patient.A non-cordis guide was inserted from the left radial artery.The physician passed the right iliac lesion with a vassallo floppy and a non-cordis microcatheter.One 8x80 smart stent was placed in the right iliac artery.Post dilation was done with a 6x60 saberx radianz balloon and good flow was confirmed.The left iliac used the same pre and post dilation balloons.Two smart stents were placed (8x40 and 9x40) and completed without any problems.Additional information was requested; however, the information was not obtained after multiple attempts.The product was not returned for analysis.A product history record (phr) review of lot 82237540 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst - at/below rbp¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics, although unknown, and procedural factors likely contributed to the reported event, as damage to balloon material may have occurred during crossing or upon inflation.However, without the return of the device for analysis, it is difficult to draw a clinical conclusion between the device and the event reported.According to the warnings in the safety information in the instructions for use, ¿prior to angioplasty, the catheter should be examined to verify functionality and integrity, and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Do not use if product damage is suspected or evident.To reduce the potential for vessel damage or the risk of dislodgement of particles it is very important that the inflated diameter of the balloon should approximate the diameter of the vessel just proximal and distal to the lesion.The balloon dimensions are printed on the product label.The compliance table incorporated with the product shows how balloon diameter increases as pressure increases.Do not exceed the rated burst pressure recommended on the label.The rated burst pressure is based on the results of in vitro testing.At least 99.9% of the balloons (with a 95% confidence) will not burst at or below their rated burst pressure.Use of a pressure monitoring device is recommended to prevent over-pressurization.Pressure in excess of the rated burst pressure can cause balloon rupture and potential inability to withdraw the catheter through the introducer sheath.Balloon rupture can cause vessel damage and the need for additional intervention.Use only the recommended balloon inflation medium (a 50/50 mixture by volume of contrast medium and normal saline).Never use air or any gaseous medium to inflate the balloon.Neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
 
Event or Problem Description
As reported, the 4mm 4cm saberx radianz was used for pre-dilation but it ruptured at nominal pressure during the second inflation.The saberx device was replaced with another non-cordis balloon catheter.There was no reported injury to the patient.Using a non-cordis guide was inserted from the left radial artery.The physician passed the right iliac lesion with a vassallo floppy and a non-cordis microcatheter.One 8x80 smart stent was places in the right iliac artery.Post dilation was done with a 6x60 saberx radianz balloon and good flow was confirmed.The left iliac used the same pre and post dilation balloons.Two smart stents were placed (8x40 and 9x40) and completed without any problems.The device will not be returned for evaluation.Additional information was requested; however, the information was not obtained after multiple attempts.

Brand Name
SABERX RADIANZ
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 CR201-02
CS   CR20102
7863138372
MDR Report Key17907166
Report Number3007635982-2023-00314
Device Sequence Number20777633
Product Code LIT
UDI-Device Identifier20705032081761
UDI-Public(01)20705032081761(17)241130(10)82237540
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2024
Device Catalogue NumberR51004004L
Device Lot Number82237540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER (J5*40 JADE).; GUIDEWIRE (VASSLLO FLOPPY).; GUIDING CATHETER (SLENGUIDE).; MICROCATHETER (TELEPORT).; SABERX-R (6*60).; TWO SMART STENTS (8*40) (9*40).; TWO SMART STENTS (8*80) (8*40).
Patient SexUnknown